# SDR SIMA20121208002

- Difficulty date: December 8, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 32,294 hours, 30,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE RIGHT EMERGENCY LIGHT OVERWING INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT OVER WING EMERGENCY LIGHT.  THE OPERATIONAL CHECK WAS GOOD IAW EMB AMM 33-50-10.  THE AIRCRAFT WAS RETURNED TO SERVICE.
